# SDR DALA2025011300260

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 71,339 hours, 31,020 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 5722662) DURING CHECK FOUND INCORRECT O2 GENERATOR INSTALLED ON 16DEF. REMOVED AND REPLACED O2 GENERATOR ASSY ON ROW 16DEF PER B737 AMM 35-22. CHECKS GOOD.
